# SDR 95ZZZX5999

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N625JP
- Make and model: Beech F33A
- Aircraft serial: CE1503
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Part number: 35815109
- Condition: Frayed
- Location: Lt Uplock
- Part time: 776 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, LEFT UPLOCK CABLE WAS FOUND HEAVILY FRAYED.  JACKED A/C AND RETRACTED GEAR TO CHECK CABLE TENSION.  RIGHT UPLOCK CABLE TENSION WAS 75 POUNDS.  CORRECT CABLE TENSION IS 52 AND ONE-HALF, PLUS 10 OR MINUS ZERO, POUNDS.  SUBMITTER RECOMMENDS CAREFUL CHECK OF UPLOCK CABLE TENSION AT ANNUAL INSPECTION OR AT ANY TIME THE LANDING GEAR RETRACT SYSEM IS BEING WORKED ON.
